# SDR ASOA2016022014542

- Difficulty date: February 20, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD NUTPLATE AREA CORRODED ON FLOORBEAM CAP AT 559+80 & RBL 27.  REMOVED SEAT TRACK TRACK TO FOM IAW AMM 53-01-11.  INSTALLED SEAT TRACK IAW AMM 53-01-11-400-802.  UPON FURTHER INVESTIGATION FLOORBEAM CAP AT FS 559.00, RBL27 WAS EXTREMELY EXFOILATED AROUND NUTPLATE LOCATION.  PERFORMED SRM 53-00-43 FLOORBEAM REPAIR NR 1.  COMPLIED WITH SRM 53-00-43, NR 1.
